# SDR JJBA20170705010

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Emb EMB-145XR
- Aircraft serial: 518
- Aircraft time: 37,916 hours, 50,760 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Gouged
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND IN INNER BORE OF LT INBOARD SPOILER MID HINGE ASSEMBLY.  REPAIRED IAW RD 8-57-7902-2.
